Alert archive / Connecticut / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 110, NWS Boston/Norton, MA

July 19, 2007Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 19, 2007, 3:04 PM EDT for Capitol Planning Region, Connecticut. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2007, 3:04 PM EDT (19:04 UTC)
Expired
Jul 19, 2007, 4:00 PM EDT
In force
56 min
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

County Capitol Planning Region, CT

The radar

The Brookhaven radar (KOKX), 87 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:44 PM EDTTSTM WND DMGBristol, CTNUMEROUS TREES AND WIRES REPORTED DOWN IN WEST BRISTOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 191904
SVRBOX
CTC003-192000-
/O.NEW.KBOX.SV.W.0110.070719T1904Z-070719T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
304 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HARTFORD COUNTY IN NORTHERN CONNECTICUT...
  THIS INCLUDES THE CITIES OF...WEST HARTFORD...NEWINGTON...NEW
  BRITAIN...BRISTOL...

* UNTIL 400 PM EDT

* AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES WEST OF BRISTOL...OR ABOUT 10 MILES NORTHWEST OF WATERBURY...
  AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTH OF BURLINGTON BY 320 PM EDT...
  BRISTOL AND PLAINVILLE BY 325 PM EDT...
  6 MILES NORTH OF SOUTHINGTON BY 330 PM EDT...
  FARMINGTON AND 8 MILES SOUTH OF AVON BY 335 PM EDT...
  NEW BRITAIN AND BERLIN BY 340 PM EDT...
  NEWINGTON AND WEST HARTFORD BY 345 PM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4163 7295 4163 7297 4180 7300 4181 7269
      4162 7267 4162 7270 4160 7273 4158 7275
      4157 7295
TIME...MOT...LOC 1904Z 263DEG 28KT 4166 7314

$$

EKSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 10:12 AM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jul 19, 10:12 AM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
1012 AM EDT THU JUL 19 2007

.SYNOPSIS...
TEMPERATURES NEAR NORMAL INTO EARLY NEXT WEEK...THEN HOT WEATHER MAY
RETURN MIDDLE OF NEXT WEEK. WIDESPREAD RAIN...HEAVY AT TIMES TONIGHT
AND EARLY FRIDAY. OTHERWISE...MAINLY DRY WEATHER.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...

MAIN FORECAST CONCERN FOR TODAY IS THE POSSIBILITY OF SEVERE
CONVECTION. IT IS STILL UNCLEAR HOW THINGS WILL SHAKE OUT THIS
AFTERNOON DUE TO THE UNCERTAINTY ON HOW UNSTABLE IT WILL GET.
STRATUS AND FOG CONTINUE TO BURN OFF THIS MORNING...WHICH ARE
REVEALING BREAKS OF SUN. HOWEVER...A FAIRLY LARGE CANOPY OF MID AND
HIGH LEVELS CLOUDS EXISTS JUST TO THE WEST AND ARE MOVING EASTWARD.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE ALREADY OCCURRING ACROSS A
GOOD PORTION OF NEW YORK STATE.

WE GENERALLY LOOK FOR A COMBINATION OF INSTABILITY AND SHEAR TO
SUPPORT A WIDESPREAD SEVERE THUNDERSTORM EVENT. THERE IS LITTLE DOUBT
THAT WE WILL HAVE THE DEEP LAYER SHEAR TODAY...ON THE ORDER OF 40 TO
45 KT. LOW LEVEL SHEAR WILL INCREASE AS WELL OWING TO THE
STRENGTHENING LOW LEVEL JET AHEAD OF THE APPROACHING SHORT WAVE. THE
MID LEVEL SHEAR VALUES WILL BE STRONG ENOUGH TO SUPPORT A FEW
SUPERCELLS...AND THE INCREASING LOW LEVEL SHEAR VALUES WILL
CONTRIBUTE TO RATHER LONG HODOGRAPHS AS THE DAY WEARS ON. IF WE COULD
GET A FEW DISCRETE ORGANIZED CELLS TO DEVELOP...THEN THE LOW LEVEL
SHEAR WOULD SUPPORT AN ISOLD TORNADO OR TWO...ESPECIALLY IN THE
VICINITY OF ANY LOW LEVEL BOUNDARIES OR TERRAIN FEATURES THAT CAN
RESULT IN LOCALLY BACKED SFC WINDS. HOWEVER...THE PROBLEM BECOMES THE
INSTABILITY. WITH ONLY PARTIAL SUNSHINE TODAY AND VERY WEAK MID LEVEL
LAPSE RATES IN PLACE...IT WILL BE HARD TO MUSTER UP MODERATE TO
STRONG INSTABILITY. THIS WILL HAVE TO BE WATCHED HOUR BY HOUR...BUT
PRESENT TRENDS INDICATE THAT STRONG INSTABILITY WILL BE HARD TO COME
BY. THEREFORE...WILL NOT GO WITH A FULL-BORE SEVERE WEATHER EVENT
TODAY UNLESS TRENDS DICTATE OTHERWISE. OF MAIN INTEREST TODAY WILL BE
TO SEE IF MINI-SUPERCELLS CAN DEVELOP IN THE RELATIVELY WEAK
INSTABILITY...SIMILAR TO WHAT HAPPENED ON 7/12/06. A TORNADO OCCURRED
IN WESTCHESTER COUNTY NY IN A SIMILAR AIRMASS.

TORRENTIAL DOWNPOURS WITH LOCALIZED FLOODING SEEMS TO BE MORE OF A
CERTAINTY.

EKSTER
&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 AM FRIDAY/...

COLD FRONT NUDGES ITS WAY THROUGH SOUTHERN NEW ENGLAND
TONIGHT...PROVIDING ENOUGH OF A FOCUS TO KEEP SHOWERS AND TSTMS IN
THE FORECAST TONIGHT. SOME HEAVY RAIN WILL BE POSSIBLE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
FRIDAY...
DEEP LAYER TROPICAL MOISTURE IN THE FORM OF PWATS GREATER THAN 2
INCHES LINGERS OVER SOUTHEAST MA ALONG AND AHEAD OF DEPARTING COLD
FRONT. THEREFORE...SHOWERS AND TSTMS WITH EMBEDDED VERY HEAVY RAIN
POSSIBLE FRI ACROSS SOUTHEAST MA...ESPECIALLY CAPE COD AND THE
ISLANDS. IN ADDITION...GIVEN STRONG FRONTAL CONVERGENCE COUPLED WITH
UPPER LEVEL DIVERGENCE AND THE PRESENCE OF DEEP LAYER TROPICAL
MOISTURE...LOCALIZED MINOR FLOODING IS POSSIBLE ACROSS THE AREA
MENTIONED ABOVE FRI.

SEVERE WEATHER THREAT FRI APPEARS LOW AS BOTH NAM AND GFS INDICATE A
SOLID OVERCAST IN THE PREFRONTAL AIRMASS. THEREFORE...NOT EXPECTING
MUCH DESTABILIZATION.  NAM AND GFS CONFIRM THIS WITH 0-3 KM MIXED
LAYER CAPE LESS THAN 100J/KG.  AS A RESULT...THINKING ANY CONVECTION
WILL BE ELEVATED WITH HIGHEST POPS FROM BOSTON-PROVIDENCE TO CAPE
COD...AND MAINLY IN THE AM WITH A DRYING TREND DURING THE AFTERNOON
FROM NORTHWEST TO SOUTHEAST AS COLD FRONT MOVES ACROSS THE REGION.

IN ADDITION...SEAS ARE EXPECTED TO BUILD TO BETWEEN 6 AND 9 FEET
EARLY FRI ACROSS OUR SOUTHERN WATERS...IN RESPONSE TO GUSTY S-SW
WINDS TONIGHT AND EARLY FRI.  MAY NEED A HIGH SURF ADVISORY FOR
PORTIONS OF THE SOUTH COAST.  THE RISK FOR RIP CURRENTS APPEARS HIGH
FOR BEACHES ALONG THE SOUTH COAST FRIDAY AND INTO SAT. DESPITE
SUBSIDING SEAS SAT...THE RISK MAY BE GREATER SAT GIVEN FAVORABLE
BEACH WEATHER IS EXPECTED.

SATURDAY AND SUNDAY...
GOOD MODEL AGREEMENT ON COLD FRONT REMAINING OFFSHORE SAT. THE
COMBINATION OF THE FRONT OFFSHORE AND COOL POOL ALOFT WELL WEST OF
THE REGION WILL PROVIDE A NICE DRY DAY FOR SOUTHERN NEW ENGLANDERS.
VERY COMFORTABLE CONDITIONS IN THE POST FRONTAL AIRMASS WITH DEW
POINTS FALLING INTO THE 50S ALONG WITH TEMPS MAINLY IN THE UPPER 70S
TO LOW 80S.

MONDAY THROUGH WEDNESDAY...
MODELS COMING INTO BETTER AGREEMENT THIS PERIOD...ALTHOUGH STILL
SOME UNCERTAINTY EARLY IN THE PERIOD...AS GFS AMPLIFIES MID LEVEL
TROF YIELDING MID LEVEL FLOW TO BACK ENOUGH FOR OFFSHORE FRONT TO
RETROGRADE CLOSE TO EASTERN MA. IN ADDITION...GFS SPINS UP A SURFACE
LOW ALONG THIS FRONT WHICH PASSES CLOSE TO EASTERN MA SUNDAY NIGHT AND
MON.  HOWEVER...THE 00Z GGEM/UKMET AND ECMWF ARE MORE PROGRESSIVE
WITH THE LONG WAVE TROF AXIS...KEEPING SURFACE FRONT AND ANY WAVE
DEVELOPMENT OFFSHORE. THEREFORE...MOST LIKELY SCENARIO THIS PERIOD
IS FOR A DRY FORECAST.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...

CIGS AND VSBYS WILL CONTINUE TO IMPROVE THIS MORNING.

PERIODS OF SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED TO MOVE FROM
WEST TO EAST THIS AFTERNOON AND EVENING. LOCALLY HEAVY DOWNPOURS AND
GUSTY WINDS THE MAIN THREAT...BUT COULD ALSO ENCOUNTER SMALL HAIL IN
SOME OF THE STRONGER STORMS. MVFR CONDITIONS EXPECTED TO DEVELOP
THROUGH THE AFTERNOON AND PERSIST THROUGH TONIGHT.

OUTLOOK FOR FRIDAY THROUGH MONDAY...
VFR CONDITIONS ACROSS THE INTERIOR FRI...BUT IFR/MVFR CONDITIONS MAY
HANG TOUGH ON THE CAPE AND ISLANDS WITH SOUTHWEST FLOW OFF THE OCEAN
AHEAD OF ADVANCING COLD FRONT. IN ADDITION...TSTMS ARE POSSIBLE
ALONG AND AHEAD OF THIS FRONT.

MAINLY VFR CONDITIONS EXPECTED SAT...SUN AND MON. THERE IS A LOW
PROBABILITY OF MVFR CONDITIONS OVER CAPE COD AND NANTUCKET SUN NIGHT
AND MON...AS STALLED FRONT OFFSHORE MAY PIVOT WEST BACK TOWARD THE
MAINLAND AS LOW PRES DEVELOPS ON THE FRONT.

&&

.MARINE...

EXPECT VSBYS OVER THE WATERS TO IMPROVE A BIT TODAY...BUT IT LOOKS
LIKE FOG WILL PERSIST OVER MOST OF THE WATERS. SEAS AND WINDS WILL
REMAIN BELOW SCA CRITERIA DURING THE DAYLIGHT HOURS TODAY...BUT
INCREASE OVERNIGHT. SHOWERS AND TSTMS WILL ATTENDANT LIGHTNING THREAT
WILL INCREASE THIS AFTERNOON AND EVENING AND LAST OVERNIGHT.

FRIDAY THROUGH MONDAY...
LEFTOVER S-SW WIND WAVES OF 4 TO 7 FT EARLY FRI WILL TRANSITION TO
SWELLS LATER FRI. SHOWERS AND TSTMS WILL LIKELY MOVE ACROSS THE
WATERS  EARLY FRI. IMPROVING WEATHER EXPECTED SAT AND SUN. THERE IS
A LOW PROBABILITY OF SHOWERS AND TSTMS SUN NIGHT INTO MON.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EDT FRIDAY
     FOR ANZ232-235-237.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT FRIDAY
     FOR ANZ233-234-250.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EDT FRIDAY
     FOR ANZ254-255.

&&
Hazardous weather outlook, Jul 19, 5:06 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
506 AM EDT THU JUL 19 2007

ANZ236-CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-200915-
NARRAGANSETT BAY-HARTFORD CT-TOLLAND CT-WINDHAM CT-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
506 AM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND...SOUTHERN RHODE ISLAND AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AND OVERNIGHT. SOME
THUNDERSTORMS MAY PRODUCE HAIL AND STRONG WIND GUSTS. THE BEST CHANCE
FOR STRONG STORMS WILL BE IN NORTHERN CONNECTICUT...WESTERN AND
CENTRAL MASSACHUSETTS...AND SOUTHWEST NEW HAMPSHIRE.

HEAVY DOWNPOURS ARE ALSO POSSIBLE THIS EVENING AND TONIGHT...WHICH COULD
CAUSE MINOR POOR DRAINAGE AND URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS WITH HEAVY DOWNPOURS FRIDAY
MORNING ACROSS SOUTHEAST MASSACHUSETTS...WHICH INCLUDES CAPE COD AND
THE ISLANDS. MINOR LOCALIZED FLOODING IS POSSIBLE.

INCREASING SOUTHWEST WINDS THURSDAY NIGHT AND FRIDAY MAY RESULT IN
AN ELEVATED RISK OF STRONG RIP CURRENTS ALONG THE SOUTH COAST
SATURDAY AND POSSIBLY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THIS EVENING AND OVERNIGHT.

ANZ230>235-237-250-254-255-200915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
506 AM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG THIS MORNING WILL RESULT IN POOR VISIBILITY ACROSS
THE COASTAL WATERS OF SOUTHERN NEW ENGLAND.

THUNDERSTORMS ARE POSSIBLE TONIGHT ALONG WITH ROUGH SEAS DEVELOPING
WITH HEIGHTS OF 5 TO 8 FT BY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS MAY LINGER OVER THE COASTAL WATERS FRIDAY MORNING. IN
ADDITION...ROUGH SEAS EARLY FRIDAY WILL BEGIN TO SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 2:46 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
246 PM EDT THU JUL 19 2007

CTZ002-191945-
HARTFORD CT-
246 PM EDT THU JUL 19 2007

AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO
40 MPH AND SMALL HAIL ALONG A LINE EXTENDING FROM 14 MILES WEST OF
BURLINGTON TO 19 MILES WEST OF BRISTOL...OR ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF TORRINGTON TO 6 MILES EAST OF NEW
MILFORD...MOVING EAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...BURLINGTON BY 310 PM EDT...AVON AND
PLAINVILLE BY 320 PM EDT...AVON AND WEST HARTFORD BY 330 PM EDT...
BLOOMFIELD AND WEST HARTFORD BY 340 PM EDT.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

MLE

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:21 PM EDTTornado WarningBOXCapitol Planning Region39 min
Jul 19, 3:55 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region65 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.